Toggle Main Menu Toggle Search

Open Access padlockePrints

The Šilov Boundary for Operator Spaces

Lookup NU author(s): Dr Evgenios Kakariadis


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Kakariadis ETA

Publication type: Article

Publication status: Published

Journal: Integral Equations and Operator Theory

Year: 2013

Volume: 76

Issue: 1

Pages: 25-38

Print publication date: 01/05/2013

Online publication date: 29/03/2013

ISSN (print): 0378-620X

ISSN (electronic): 1420-8989

Publisher: Birkhäuser Verlag Basel


DOI: 10.1007/s00020-013-2033-9


Altmetrics provided by Altmetric